Journal of Symbolic Logic

Independence of Strong Partition Relation for Small Cardinals, and the Free-Subset Problem

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove the independence of a strong partition relation on $\aleph_\omega$, answering a question of Erdos and Hajnal. We then give an almost complete answer to the free subset problem.

Article information

Source
J. Symbolic Logic, Volume 45, Issue 3 (1980), 505-509.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740616

Mathematical Reviews number (MathSciNet)
MR583369

Zentralblatt MATH identifier
0453.03052

JSTOR
links.jstor.org

Citation

Shelah, Saharon. Independence of Strong Partition Relation for Small Cardinals, and the Free-Subset Problem. J. Symbolic Logic 45 (1980), no. 3, 505--509. https://projecteuclid.org/euclid.jsl/1183740616


Export citation